How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Medical
Satisfied Customers: 8575
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
28983357
Type Your Medical Question Here...
Dr. Hasan is online now

I have a skin problem. Upper legs & lower arms.Very red & itch

Resolved Question:

I have a skin problem. Upper legs & lower arms.Very red & itchy.Upper legs very swollen.Am taking.Ramipril 5mg/Furosemide 40mg
Bisoprolol1.25mg / Protelos2mg/Tildiem60mg/Prednisolone1mg/Rosuvastin10mg/Calceos/
Paracetamol/Diazepam2mg/Vitality CO-Q10/Vitamin B6/Vitamin C1000mg
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Hasan replied 2 years ago.
Hi, Thanks for your question. I'm Dr. Hasan and I'll try to help you. Since how long you have this problem? What are your diagnosed medical problem? What are your questions about this problem? Regards
Dr. Hasan and 5 other Medical Specialists are ready to help you
Expert:  Dr. Hasan replied 2 years ago.
Please provide the info I have asked for in the above post. I am here to help you always. Regards
Customer: replied 2 years ago.

Both my lower legs are very swollen. the aim is to get rid of the fluid.I have compression bandages on both feet & ankles to help reduce the fluid in my lower legs & feet.

This & other problems of age are responsible for the long list of drugs submitted.

Expert:  Dr. Hasan replied 2 years ago.
Thank you for your input. I am going to review your medicines and will get back to you as soon as possible with an answer. Thank you for your patience. Regards
Expert:  Dr. Hasan replied 2 years ago.
Thanks a lot for your input. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. I have reviewed your medicines in detail. Yes ramipril can cause skin problems although rarely but possibly yes it can. Similarly bisoprolol can also cause this. However as per your description this doesn't looks like a just a skin problem. The swelling of your legs specially means that fluid is being retained either by your heart, kidney, liver etc. There can be a local circulatory problem in your legs as well but that is less likely because of presence of swelling in arms as well. Don't worry I will address your question in two aspects; what you can do yourself and what your doctor can do for you. As far as what you can do yourself is concerned in such situations application of over the counter available calamine lotion thrice daily and 1% hydrocortisone twice daily can help you with your itching and redness. Here I would like to mention that this itching and redness can occur secondary to the fluids. Your age directly has nothing to do with these symptoms but yes indirectly your associated illnesses can be a co morbid factor. You should see your doctor as he should check your liver, heart and kidneys and you may need an increase in the dosage of furosemide. Till then I am hopeful that my suggestions will help you. My best wishes and prayers will follow you. Regards

Related Medical Questions